Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Does Epilepsy medication affect periods? - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   Hello
Doctor :   how can i help u?
User :   I need help with stopping my period
User :   I have periods for around 15 days per month
User :   and this is hindering my sex life
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   I have been diagnosed with poly cystic ovaries
User :   Age:23
User :   Gender: Female
User :   Online Advertising Specialist
Doctor :   k
User :   Married
User :   and I also am under medication for Epilepsy
Doctor :   k
User :   I used to have Dafflon 500 mg
User :   after the 7th day of my period or so
User :   but it hasnt helped me much this time around
Doctor :   since how long ur having this problem?
User :   for the past 4-5 months or so
User :   I have been married for 3 months now
Doctor :   k
Doctor :   k
User :   normally my period used to last only about 7 days
User :   now it has increased
User :   and gets irritating
User :   is there anything u can help me with
Doctor :   k
Doctor :   do u take any pills?
User :   for epilepsy i take trioptal 600 mg per day
Doctor :   k
Doctor :   do u take pills for the contraception
User :   no nothing at all
User :   we use condoms for protection
User :   no pill intake as such
Doctor :   k
Doctor :   there can be many reasons for ur problems
Doctor :   As this is an online consultation, This would require a detailed history and it can extend beyond 5 minutes.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor